American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[2] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[3] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[4] Anders Björner. The unimodality conjecture for convex polytopes. Bull. Amer. Math. Soc. 4 (1981) 187-188. MR 598684.
Abstract, references, and article information   
View Article: PDF

[5] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[6] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[7] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1